# SDR 2016FA0000464

- Difficulty date: September 28, 2016
- Submitted: October 1, 2016
- Operation: Air carrier
- Aircraft: N207VA
- Make and model: Cessna 207
- Aircraft serial: 20700291
- Aircraft time: 24,501 hours
- Engine: Cont IO520F
- Engine time: 1,558 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO520F
- Part serial: 814792R
- Condition: Damaged
- Part time: 1,558 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, R, K
- Precautionary procedure: A

## Discrepancy

APPROX 2 MIN AFTER TAKEOFF FROM PAKN I NOTICED SMOKE IN THE COCKPIT AND BEGAN TO HEAD BACK THE AIRPORT.  APPROX 30 SEC AFTER THE FIRSTINDICATION OF SMOKE I HAD APPROXIMATELY A 50% REDUCTION IN POWER AND THE ENGINE BEGAN RUNNING ROUGH.  BEFORE LANDING I WAS AT FULLPOWER AND DESCENDING SLOWLY.  I WAS ABLE TO LAND SAFELY ON 18 AND TAXI BACK TO THE RAMP.  WHEN I GOT BACK TO THE RAMP AND EXITED THE AIRCRAFT, THERE WAS A LARGE OIL STREAM ON THE RIGHT SIDE OF THE FUSELAGE AND THERE WAS A SMALL TRAIL OF OIL FOLLOWING THE AIRCRAFT.  WE HAD SMOKE IN THE COCKPIT FROM THE OIL LOSS IN THE ENGINE.
